Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PUISEUX")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30

  • Page / 2
Export

Selection :

  • and

SUR LA FORME DE SEIFERT D'UN GERME DE COURBE PLANE = ON THE SEIFERT FORM OF A PLANE CURVE GERMRobin, Emmanuel; Du Bois, Philippe.1999, 141 p.Thesis

On the distribution of integer points on curves of genus zeroSILVERMAN, J. H.Theoretical computer science. 2000, Vol 235, Num 1, pp 163-170, issn 0304-3975Article

Sur l'intersection des courbes méromorphes = On the intersection of meromorphic curvesASSI, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1999, Vol 329, Num 7, pp 625-628, issn 0764-4442Article

Irreducibility testing over local fieldsWALSH, P. G.Mathematics of computation. 2000, Vol 69, Num 231, pp 1183-1191, issn 0025-5718Article

Positive semidefinite germs on the coneFERNANDO, José F; RUIZ, Jesus M.Pacific journal of mathematics. 2002, Vol 205, Num 1, pp 109-118, issn 0030-8730Article

Puiseux parametric equations of analytic setsAROCA, Fuensanta.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 10, pp 3035-3045, issn 0002-9939, 11 p.Article

Plane curve singularities and carouselsLE DUNG TRANG.Annales de l'Institut Fourier. 2003, Vol 53, Num 4, issn 0373-0956, XIV, XVIII, 1117-1139 [25 p.]Article

On Puiseux roots of JacobiansKUO, Tzee-Char; PARUSINSKI, Adam.Proceedings of the Japan Academy. Series A Mathematical sciences. 2002, Vol 78, Num 5, pp 55-59, issn 0386-2194Article

Asymptotic analysis of perturbed mathematical programsCOULOMB, Jean-Michel; FILAR, Jerzy A; SZCZECHLA, Witold et al.Journal of mathematical analysis and applications. 2000, Vol 251, Num 1, pp 132-156, issn 0022-247XArticle

Puiseux series polynomial dynamics and iteration of complex cubic polynomialsKIWI, Jan.Annales de l'Institut Fourier. 2006, Vol 56, Num 5, pp 1337-1404, issn 0373-0956, 68 p.Article

OBSERVATIONS SUR LE BARTONIEN DE LA REGION D'OSNY ET PUISEUX (FEUILLE PARIS N.48 NO).FEUFUEUR L.1948; BULL. MUS. NATL. HIST. NAT; FRA; 1948, VOL. 20, P. 430 A 434Miscellaneous

An algorithm for an eigenvalues problem in the Earth rotation theoryGONZALEZ, A. B; GETINO, J; FARTO, J. M et al.Journal of computational and applied mathematics. 1999, Vol 101, Num 1-2, pp 243-254, issn 0377-0427Article

Differential properties of the spectral abscissa and the spectral radius for analytic matrix-valued mappingsBURKE, J. V; OVERTON, M. L.Nonlinear analysis. 1994, Vol 23, Num 4, pp 467-488, issn 0362-546XArticle

Finite automata and algebraic extensions of function fieldsKEDLAYA, Kiran S.Journal de théorie des nombres de Bordeaux. 2006, Vol 18, Num 2, pp 379-420, issn 1246-7405, 42 p.Article

Application des corps de séries formelles à l'étude des corps réels clos et des corps exponentiels = Application des corps de séries formelles à l'étude des corps réels clos et des corps exponentielsMourgues, Marie-Hélène; Ressayre, Jean-Pierre.1993, 116 p.Thesis

Etude algorithmique de la topologie des courbes planes complexes = Algorithmic study of the topology of complex plane algebraic curvesDe Sousa, Jérôme; Merle, M.1995, 127 p.Thesis

Remarks on the perturbation of analytic matrix functions. IIILANGER, H; NAJMAN, B.Integral equations and operator theory. 1992, Vol 15, Num 5, pp 796-806, issn 0378-620XArticle

Bifurcational indeterminacy and its proper boundaryABUEV, F. L; LARCHENKO, V. V.Computational mathematics and mathematical physics. 2002, Vol 42, Num 1, pp 30-42, issn 0965-5425Article

The Newton Procedure for several variablesSOTO, M. J; VICENTE, J. L.Linear algebra and its applications. 2011, Vol 435, Num 2, pp 255-269, issn 0024-3795, 15 p.Article

Stable perturbations of nonsymmetric matricesBURKE, J. V; OVERTON, M. L.Linear algebra and its applications. 1992, Vol 171, pp 249-273, issn 0024-3795Article

Many-valuedness of first integrals, their domains and many-valued solutionsISHII, M.Progress of theoretical physics. 1992, Vol 87, Num 1, pp 93-101, issn 0033-068XArticle

Polyhedral cones and monomial blowing-upsSOTO, M. J; VICENTE, J. L.Linear algebra and its applications. 2006, Vol 412, Num 2-3, pp 362-372, issn 0024-3795, 11 p.Article

Invariance properties for a class of quasipolynomialsLI, Xu-Guang; NICULESCU, Silviu-Iulian; CELA, Arben et al.Automatica (Oxford). 2014, Vol 50, Num 3, pp 890-895, issn 0005-1098, 6 p.Article

On the Puiseux series expansion of the limit discount equation of stochastic gamesSZCZECHLA, W. W; CONNELL, S. A; FILAR, J. A et al.SIAM journal on control and optimization. 1997, Vol 35, Num 3, pp 860-875, issn 0363-0129Article

Solutions to some fractional differential equations and their integrable discretizationsNAGAI, Atsushi; KAMETAKA, Yoshinori.Journal of the Physical Society of Japan. 2007, Vol 76, Num 9, issn 0031-9015, 094002.1-094002.9Article

  • Page / 2